About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 797656, 14 pages
http://dx.doi.org/10.1155/2011/797656
Research Article

A -Weibull Counting Process through a Fractional Differential Operator

1Department of Statistics, Faculty of Science, The Maharajah Sayajirao University of Baroda, Vadodara 390002, India
2Centre for Mathematical Sciences, Pala Campus, Arunapuram P.O., Pala, Kerala-686 574, India

Received 18 December 2010; Accepted 3 February 2011

Academic Editor: Josefa Linares-Perez

Copyright © 2011 Kunnummal Muralidharan and Seema S. Nair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kunnummal Muralidharan and Seema S. Nair, “A -Weibull Counting Process through a Fractional Differential Operator,” International Journal of Stochastic Analysis, vol. 2011, Article ID 797656, 14 pages, 2011. doi:10.1155/2011/797656